Feel Nauseous After Eating

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Aussiegirl2008
Regular Member


Date Joined Feb 2008
Total Posts : 80
   Posted 3/9/2008 10:02 PM (GMT -6)   
Hi all,
I have had Crohn's for a couple of years and have been taking Azathioprine for the last year + for it. Anyway, for the past week I have noticed that whenever I eat (including foods that I am normally ok to eat) I feel nauseous after eating for about an hour or so. Ugh, it is just horrible. I am wondering if this is something to do with the Crohn's or my medication? I haven't changed anything, and this isn't normally a symptom I experience.
Anyone have any similar experiences or know something I can do to fix this?
Thanks for reading!! :)

EricaM
Regular Member


Date Joined Jan 2007
Total Posts : 184
   Posted 3/9/2008 10:06 PM (GMT -6)   
I would speak to your doctor....I had some problems not to long ago and they gave me nexium (the purple pill) and it went away. But my mother in-law was having similar problems but she has a blockage. Everyone is different and the best person to guide you is your doctor who knows your complete medical history.
Erica
Crohn's and Ostomy in 2004


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 3/10/2008 2:45 AM (GMT -6)   
Simple remedies:

* eating small meals often, rather than three large ones
* flat ginger ale (not ginger beer) or lemonade
* mint tea

Recommended approach:
* talking to your doctor - you may have stomach problems, you may have a vitamin deficiency, you may be experiencing a drug reaction or another issue entirely. The doc may just prescribe some Maxalon, which is a standard anti-nausea med here.

Good luck; hope you feel well soon,

I.
Co-Moderator Crohn's Forum.


Sugarmarie
Veteran Member


Date Joined Jul 2003
Total Posts : 1192
   Posted 3/10/2008 1:27 PM (GMT -6)   
Aussiegirl2008 said...
Hi all,
I have had Crohn's for a couple of years and have been taking Azathioprine for the last year + for it. Anyway, for the past week I have noticed that whenever I eat (including foods that I am normally ok to eat) I feel nauseous after eating for about an hour or so. Ugh, it is just horrible. I am wondering if this is something to do with the Crohn's or my medication? I haven't changed anything, and this isn't normally a symptom I experience.
Anyone have any similar experiences or know something I can do to fix this?
Thanks for reading!! :)


When was the last time you had blood work done to check your liver function ?
Confucius say : He who goes to bed with itchy butt wakes up with stinky finger.

Words of wisdom: Never trust a fart

:) Sugarmarie A.K.A. Poopy Pants :)


patientspiders
Veteran Member


Date Joined Jul 2005
Total Posts : 729
   Posted 3/10/2008 10:50 PM (GMT -6)   
All those before me obviously had very intelligent advice...

My two cents are a little more low-key...

Has anything changed in the last week that would alter your stress level?

I often find that crohnies (especially myself) are very "nervy" people. If you're unconsciously or consciously stressing about something - that might explain the nausea. This happens to me quite regularly due to any number of things (stress at work, pending bill, conflict with friend or family...). I feel fine until I try to eat something, and then POOF - I suddenly wish I had NOT eaten and wonder where the nearest trash can is in case I puke.
26f, dx'd CD July '05 after 6 fistula/abscess surgeries
Remicade only, every 16 weeks.
Digestive enzymes, and probiotics.
Doing pretty darn good, all things considered. :-)

"Our greatest fear is not that we are inadequate, but that we are powerful beyond measure."

~Marianne Williamson


Aussiegirl2008
Regular Member


Date Joined Feb 2008
Total Posts : 80
   Posted 3/11/2008 5:14 PM (GMT -6)   
Thanks :) Have been feeling a bit better and going to see my doc soon, will let her know!!

crohnie1985
Regular Member


Date Joined Nov 2007
Total Posts : 105
   Posted 3/11/2008 5:51 PM (GMT -6)   

Hi,

I also suffer the same as yourself, after having 4 surgeries that reworked my whole digestive tract. Now I have 2 places where the food gets stopped, the top of my tummy and my bottom. So my body gets confused, the top says go down and the bottom says no go up. When that happens it's very uncomfortable. The result is extreme pain/cramps or really bad nausia, so I have this love/hate relationship with food. As for the all you can eat buffets, they are an accident waiting to happen, I stay away from them. Honestly when I consume anything, it's a gamble, there is no food that is exempt. Anything can cause problems, so for me I just hope for the best at mealtime, I take promethazine for the nausia, it helps some, good luck.


crohnieonthego
Regular Member


Date Joined Dec 2007
Total Posts : 72
   Posted 3/11/2008 10:59 PM (GMT -6)   
i have noticed that at times as well i am on imuran for about 7 months now, but i only seem to notice is if i am under stress...so i dont think it nec. the medications.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 17, 2014 4:33 PM (GMT -6)
There are a total of 2,220,450 posts in 247,094 threads.
View Active Threads


Who's Online
This forum has 156405 registered members. Please welcome our newest member, Ivs17.
491 Guest(s), 25 Registered Member(s) are currently online.  Details
MarieLS, Summersun, PeterDisAbelard., StarGirl10, creed_three, Dixie6, Hep 97, hampy12, sknight, Sherrine, Jeff99, NiceCupOfTea, pink1, *JimO*, Jason R, fightUC, soystud, churey360, Joey911, wampuscats, Goldengirl2014, annadee, quincy17, Myself 09, Ivs17


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer